# SDR FRISBY05004

- Difficulty date: March 13, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Make and model: Doug MD 83
- Aircraft serial: 1693
- Aircraft time: 33,074 hours, 27,063 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Housing
- Part number: 41022021
- Condition: Cracked
- Location: Drain Port
- Component: Ptu
- Component part number: 41003106
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING T/O, EXPERIENCED TOTAL LOSS OF PRESSURE IN LT HYD SYS & A LOSS (5 PSI REMAINING) OF RT HYD SYSTEM.  FLT CREW REPORTED NO HYD PRESSURE WHEN SELECTING GEAR UP.  SELECTED GEAR HANDLE DOWN & STARTED WITH EMERGENCY CHECK LISTS.  RETURNED TO ARLANDA (STOCKHOLM) & MADE A FLAP 11 LANDING.  STOPPED AT RUNWAY END, UNABLE TO TURN OFF.  MX REVEALED DRAIN PORT HOUSING, P/N 4102202-1, INSTALLED PTU, P/N 4100310-6, S/N 315C, HAD CRACKED COMPLETELY AROUND CIRCUMFERENCE.  PTU REPORTED TO HAVE 42,254 BUT THE TIME ON THE FAILED DRAIN PORT HOUSING, SINCE INSTALLATION IAW SB 4100310-29-0031 (AD 94-22-03) WAS NOT REPORTED.  FRISBY AEROSPACE HAS REQUESTED THIS FAILED DRAIN PORT HOUSING BE RETURNED FOR FAILURE INVESTIGATION.
